MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-1008944
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the key switch was broken.The black connection port has been broken from inside the console.The procedure was cancelled.There were no patient complications reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.
 
Additional Manufacturer Narrative
The console was field service at the user's facility, the key witch was damaged.After replacing the key witch, the issue was resolved, and the console was within specification and functioning as intended.In addition, the key switch was receipt at our post market quality assurance laboratory, visual inspection identified that the key switch was broken into two pieces.Therefore, the reported event was confirmed.Correction to field g2: report source.
 
Event or Problem Description

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19802191
Report Number2124215-2024-44809
Device Sequence Number20681208
Product Code GEX
UDI-Device Identifier07290109145969
UDI-Public07290109145969
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1008944
Device Catalogue NumberGA-1008944
Device Lot Number0000003078
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown